MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-07
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site postal code: (b)(6) the device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Reference complaint(b)(4).
 
Event or Problem Description
It was reported that during intra-aortic balloon (iab) therapy, the distal end of the balloon would not inflate.The iab was replaced and therapy was provided.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.Reference complaint #(b)(4).
 
Additional Manufacturer Narrative
The product was returned with the membrane completely unfolded and blood on the exterior of the catheter.The extender tubing was also returned.The inner lumen was found occluded with dried blood.The occlusion was unable to be cleared.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal and extender tubing was performed and no leaks were detected.The iab was placed on the cardiosave pump and the iab fully inflated.No alarm sounded from the pump.The reported event cannot be confirmed by the evaluation.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint #(b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).Complaint record id # (b)(4).

Brand Name
LINEAR 7.5FR. 34CC IAB (INDIA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 07004
MDR Report Key18855407
Report Number2248146-2024-00146
Device Sequence Number20903655
Product Code DSP
UDI-Device Identifier10607567109695
UDI-Public(01)10607567109695(10)3000333504(17)260908(11)230908
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2026
Device Model Number0684-00-0479-07
Device Catalogue Number0684-00-0479-07
Device Lot Number3000333504
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer04/17/2024
05/10/2024
10/14/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date04/18/2024
05/10/2024
10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age61 YR
Patient SexFemale
Patient Weight69 KG